# SDR SPAA0600083

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 63,152 hours, 32,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6021311
- Part serial: 10946
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A CHECK, LEFT OVERWING AND LOWER AFT EMERGENCY EXIT LIGHTS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED AFT CARGO COMPARTMENT EMERGENCY EXIT POWER SUPPLY AND BATTERY PACK PER AMM 33-51-31.  OPERATRIONAL CHECK SATISFACTORY.
